Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pregnant. Started vomiting frequently. Suggest medicine to stop vomiting

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
HI my wiffe pregnant 3rd month,and getting vomiting frquently. can you please suggest medicine to stop vomiting
Posted Sat, 16 Feb 2013 in Getting Pregnant
Answered by Dr. S Patra 43 minutes later

Thanks for writing to us. I am giving answer to your query.

Nausea & vomiting is quite common thing in early weeks of pregnancy and it may extend up to 4 months. In case of severe vomiting or hyperemesis gravidarum, you wife may need medical attention or hospitalization. To combat mild to moderate nausea/vomiting, she can take medication like doxinate after consulting with her Obstetrician.

Follow some basic things for healthy pregnancy.

1) Take Healthy protein XXXXXXX diet with extra 350 Kcal/day than usual and eat leafy vegetables & fresh fruits.
2) Drink lots of fluid/water to stay hydrated & for better feto-placental circulation.
3) Take dry food preferably puffed rice or other to avoid the tendency of nausea.
4) Take an adequate bed rest and preferably 8-10 hrs daily in divided schedule.
5) Try to avoid stress/tension/emotional upset by regular XXXXXXX breathing.
6) Main personal hygiene including breast & genital care with proper washing.
7) Do periodic check up as per schedule with ultrasound scan to assess growth & development of fetus.
8) Take Iron/calcium supplements from 16 weeks onwards, Two doses of TT in the 2nd trimester and complete all necessary investigations.
9) Periodic measurement of Weight gain and BP. 10-12 kg weight gain is normal in pregnancy period.

Hope I have answered your query. If you have any further questions I will be happy to help.
Wish her for good health and successful motherhood.

Dr Soumen

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor